# SDR AALA20110707TUL01

- Difficulty date: July 6, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 68,724 hours, 10,947 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YQX - INFLIGHT JFK-BCN.  CREW REPORTED LEFT HYDRAULIC QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT DIVERTED YQX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SEVRICE.  FOUND HYDRAULIC LINE LEAKING BEHIND NUMBER 3 SPOILER ACTUATOR.  REPLACED HYDRAULIC LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
